# SDR SWIA201439989

- Difficulty date: November 1, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 30,275 hours, 21,321 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS WORN AND MIGRATED ON RT ENGINE PYLON HINGE ATTACHMENTS.   R & R THE BUSHINGS ON THE RT ENGINE PYLON TIE BAR IAW REO.
